Alert archive / Georgia / Special Weather Statements in 2018

Special Weather Statement, NWS Atlanta, GA

August 7, 2018Wilkinson County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 7, 2018, 2:56 PM EDT for Wilkinson County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2018, 2:56 PM EDT (18:56 UTC)
Expired
Aug 7, 2018, 3:30 PM EDT
In force
34 min
Issued by
NWS Atlanta, GA
Wind
40

County Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 29 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.9 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1814 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1814 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
934 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

571 
WWUS82 KFFC 071856
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
256 PM EDT TUE AUG 7 2018
 
GAZ084-071930-
Wilkinson GA-
256 PM EDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WILKINSON COUNTY UNTIL
330 PM EDT...

At 255 PM EDT...a strong thunderstorm was over Ivey, or 8 miles
northwest of Irwinton...moving southeast at 5 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning 
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Irwinton, Gordon, Ivey, McIntyre and Toomsboro. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3270 8324 3289 8339 3294 8334 3295 8329
      3294 8328 3296 8326 3298 8321 3297 8318
      3298 8317 3299 8318 3293 8306 3291 8305
      3288 8305 3288 8304
TIME...MOT...LOC 1855Z 313DEG 6KT 3291 8327 

WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 7, 1:30 PM EDT, 1 hour 26 minutes earlier.

Area forecast discussion, Aug 7, 1:30 PM EDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
130 PM EDT Tue Aug 7 2018

.UPDATE...

No significant changes made to the going forecast. Adjusted hourly
parameters, i.e. Temp/DewPt, clouds, etc., but overall trends remain
unchanged with isolated to scattered convection developing across the
region with diurnal heating. Despite any large-scale, organized,
mid/upper-level support, with moderate instability and mid-level
lapse rates present across the region a few strong to marginally
severe thunderstorms will be possible again this afternoon into the
early evening.

20

&&

.PREV DISCUSSION... /Issued 809 AM EDT Tue Aug 7 2018/

PREV DISCUSSION... /Issued 409 AM EDT Tue Aug 7 2018/

SHORT TERM /Today through Wednesday/...
Primary concerns in the short term once again includes coverage and
intensity of convection in the afternoon/evening periods. However
also concerned about extreme heat.

Pattern starting to change by Wed as westerlies slowly push into TN
and northern AL/GA. For today, again expect isolated TSRA to develop
around 1PM and expand to about 30% coverage with slightly higher
coverage over middle and eastern GA. Also, with high SBCAPE values
around 2500 J/kg, some storms will be strong and one or two could
become severe.

After convection dissipates by midnight, will have to watch for any
rogue MCS development in westerlies. Hires models keeping those
storms NW of CWA by Wed morning, but wouldn't be surprised if
remnant convection and clouds persist a little longer than
forecast. By afternoon, new development along any remaining
boundaries or a weak remnant MCV, could become quite strong with
much greater coverage than previous days. Have PoPs of 60-70% Wed
afternoon in north and northwest GA with PoPs decreasing down to 30%
south of Columbus and Macon. Storms may persist into the overnight
hours if they become organized.

Finally, saw heat index values of 105 to 109 yesterday in parts of
middle GA as not only dewpoints were high but temperatures as well,
which were 3 to 5 degs above the forecast I put out yesterday. Have
used a 50-50 blend of 2-day persistence and model consensus blend
for max temps today and Wed. The hourly temps and dewpoints derived
from this indicate will see heat index values similar to yesterday
this afternoon. Have issued advisory for much of middle GA from 1-
7pm when HI values will be highest. With clouds and more widespread
convection, not as confident about advisory criteria being met Wed
so have deferred any issuance to later shifts.

SNELSON

LONG TERM /Wednesday Night through Monday/...
The upper level trough over the Great Lakes region Thursday will
move over the northeast U.S. on Friday which will push the surface
front into the TN Valley and north GA through this period. The
extended models diverge somewhat on Saturday and Sunday as far as
placement and intensity of deepening low over Great Lakes and
Midwest, but are in fair agreement as far as stalling the surface
front across portions of the forecast area. Big differences noted
by the beginning of next week as far as the development of the
upper low and its track, with GFS slower and further south in
positions of low. GFS also has better run-to-run consistency
bringing the next surface front into the forecast area early next
week.

Will continue chance of showers/thunderstorms, With likely chances
across northern portions of forecast area on Thursday and Friday
with the proximity of the surface front. The surface
front/boundary will help focus convective development through the
weekend with the second front moving through the forecast area
next week. Models are in good agreement showing increased moisture
across the area, and expect increased clouds as well as scattered
showers and thunderstorms to keep afternoon high temperatures
just below normal with overnight lows near normal through the
period.

Atwell

&&

.AVIATION...
18Z Update...

VFR conditions are expected to predominate across the forecast area
through most of this forecast period. Local MVFR or lower
visibilities will develop between 06Z and 14Z, however I do not
anticipate any significant impacts at the TAF sites at this time.
Isolated to scattered convection is expected, generally between 18Z
and and 06Z this afternoon/evening. Scattered convection is expected
to develop again Wednesday afternoon with greater coverage across
northern portions of the area. Winds will be light and somewhat
variable in direction, generally 6kt or less, but will favor
southwest through northwest.

//ATL Confidence...18Z Update...

Medium confidence on TSRA coverage/timing this afternoon/evening.
High confidence all other elements

20

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          92  73  92  73 /  30  30  40  20
Atlanta         92  76  91  73 /  30  30  50  30
Blairsville     86  67  85  67 /  30  30  60  40
Cartersville    92  72  91  71 /  30  30  50  40
Columbus        94  76  93  75 /  40  40  30  20
Gainesville     90  73  90  72 /  30  30  50  30
Macon           95  74  95  74 /  40  30  30  20
Rome            93  73  92  71 /  30  30  60  40
Peachtree City  93  74  92  72 /  30  30  40  30
Vidalia         93  74  93  75 /  30  30  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM EDT this evening for the following
zones: Baldwin...Bibb...Bleckley...Chattahoochee...Crawford...
Crisp...Dodge...Dooly...Emanuel...Glascock...Greene...Hancock...
Houston...Jasper...Jefferson...Johnson...Jones...Laurens...
Macon...Marion...Monroe...Montgomery...Muscogee...Peach...
Pulaski...Putnam...Schley...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Telfair...Toombs...Treutlen...Twiggs...
Upson...Warren...Washington...Webster...Wheeler...Wilcox...
Wilkes...Wilkinson.

&&

SHORT TERM...20
LONG TERM....26
AVIATION...20
Hazardous weather outlook, Aug 7, 2:56 PM EDT, 0 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
256 PM EDT Tue Aug 7 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
256 PM EDT Tue Aug 7 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A heat advisory is in effect until 7 PM this evening with heat
index values ranging from 102 to 107 degrees mainly in middle
Georgia, generally south of a line from Columbus to Forsyth to
Washington.

Scattered showers and thunderstorms are expected to continue
through this evening. Any thunderstorms that develop could become
strong to severe with gusty winds, frequent lightning, large hail
and heavy rain.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Scattered showers and thunderstorms are expected each day, with
increasing chances Thursday through Sunday. Widespread severe
weather is not anticipated, however, some storms could produce
strong winds, frequent lightning and heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 7, 2:20 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
220 PM EDT TUE AUG 7 2018

GAZ072-083-084-071900-
Wilkinson GA-Jones GA-Twiggs GA-
220 PM EDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WILKINSON...SOUTHEASTERN
JONES AND NORTHERN TWIGGS COUNTIES UNTIL 300 PM EDT...

At 220 PM EDT...a strong thunderstorm was over Mountain Springs, or 8
miles southeast of Gray...moving southeast at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Gordon, Dry Branch, Postell, James, Myricks Mill, Mountain Springs,
Griswoldville, Fitzpatrick and Greenberry Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3280 8351 3281 8349 3282 8350 3282 8349
      3285 8351 3285 8352 3294 8356 3301 8340
      3297 8337 3293 8336 3293 8334 3281 8325
      3273 8348
TIME...MOT...LOC 1820Z 331DEG 7KT 3291 8346

WIND...40MPH
Special weather statement, Aug 7, 2:30 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
230 PM EDT TUE AUG 7 2018

GAZ080-091>093-071915-
Macon GA-Schley GA-Taylor GA-Marion GA-
230 PM EDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MACON...SCHLEY...
SOUTHWESTERN TAYLOR AND NORTHEASTERN MARION COUNTIES UNTIL 315 PM
EDT...

At 230 PM EDT...a strong thunderstorm was over Rupert, or 11 miles
south of Butler...moving south at 10 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Butler, Ellaville, Ideal, Putnam, Murrays Crossroads, Tazewell,
Doyle, Fountainville, Rupert, Charing, Walls Crossing and Mauk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3224 8447 3256 8449 3258 8413 3224 8413
TIME...MOT...LOC 1830Z 354DEG 9KT 3241 8431

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 7, 2:35 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
235 PM EDT TUE AUG 7 2018

GAZ048-049-057>059-071900-
Butts GA-Morgan GA-Jasper GA-Newton GA-Henry GA-
235 PM EDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...SOUTHWESTERN MORGAN...
NORTHERN JASPER...NEWTON AND SOUTHEASTERN HENRY COUNTIES UNTIL 300 PM
EDT...

At 235 PM EDT...a line of strong thunderstorms was along a line
extending from near Newborn to near Blacksville...and moving east at
5 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
McDonough, Covington, Jackson, Madison, Locust Grove, Porterdale,
Rutledge, Newborn, Mansfield, Jenkinsburg, Shady Dale, Stewart,
Blacksville, Ola, Turtle Cove, Worthville, Eudora, North Alcovy,
Fincherville and Godfrey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3343 8353 3339 8354 3323 8407 3328 8410
      3329 8409 3330 8411 3346 8421 3363 8370
      3360 8368 3365 8364 3368 8354 3347 8333
TIME...MOT...LOC 1835Z 289DEG 6KT 3357 8367 3341 8411

HAIL...0.75IN
WIND...50MPH
Special weather statement, Aug 7, 2:39 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
239 PM EDT TUE AUG 7 2018

GAZ078-079-089>091-071930-
Chattahoochee GA-Harris GA-Marion GA-Talbot GA-Muscogee GA-
239 PM EDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHATTAHOOCHEE...
SOUTHEASTERN HARRIS...NORTHWESTERN MARION...SOUTHWESTERN TALBOT AND
NORTHEASTERN MUSCOGEE COUNTIES UNTIL 330 PM EDT...

At 239 PM EDT...a strong thunderstorm was over Baughville, or 9 miles
west of Talbotton...moving south at 10 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Talbotton, Waverly Hall, Geneva, Upatoi, Ellerslie, Box Springs,
Midland, Marion Estates, Juniper, Baughville and Olive Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3273 8481 3273 8456 3249 8453 3248 8483
TIME...MOT...LOC 1839Z 354DEG 9KT 3267 8470

HAIL...0.25IN
WIND...50MPH
Special weather statement, Aug 7, 2:49 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
249 PM EDT TUE AUG 7 2018

GAZ081-071915-
Crawford GA-
249 PM EDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD COUNTY UNTIL 315 PM
EDT...

At 249 PM EDT...a strong thunderstorm was over Roberta...moving south
at 10 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Roberta, Knoxville, Lee Pope, Sandy Point, Horns and Nakomis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3255 8402 3256 8405 3257 8405 3258 8407
      3263 8407 3263 8406 3264 8408 3269 8411
      3268 8412 3269 8412 3277 8411 3278 8390
      3263 8385 3258 8393 3255 8395 3256 8396
      3253 8400
TIME...MOT...LOC 1849Z 354DEG 9KT 3271 8400

HAIL...0.25IN
WIND...50MPH
Special weather statement, Aug 7, 2:56 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
256 PM EDT TUE AUG 7 2018

GAZ084-071930-
Wilkinson GA-
256 PM EDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WILKINSON COUNTY UNTIL
330 PM EDT...

At 255 PM EDT...a strong thunderstorm was over Ivey, or 8 miles
northwest of Irwinton...moving southeast at 5 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Irwinton, Gordon, Ivey, McIntyre and Toomsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3270 8324 3289 8339 3294 8334 3295 8329
      3294 8328 3296 8326 3298 8321 3297 8318
      3298 8317 3299 8318 3293 8306 3291 8305
      3288 8305 3288 8304
TIME...MOT...LOC 1855Z 313DEG 6KT 3291 8327

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 11:57 PM EDTSpecial Weather StatementFFCWashington33 min
Aug 7, 3:32 AM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 38 more15 hr
Aug 7, 6:42 AM EDTSpecial Weather StatementFFCPulaski33 min
Aug 7, 7:11 AM EDTSpecial Weather StatementFFCCrisp34 min
Aug 7, 7:46 AM EDTSpecial Weather StatementFFCCrisp29 min
Aug 7, 12:20 PM EDTSpecial Weather StatementFFCDeKalb25 min
Aug 7, 12:43 PM EDTSpecial Weather StatementFFCHeard32 min
Aug 7, 1:15 PM EDTSpecial Weather StatementFFCHenry, Rockdale30 min
Aug 7, 1:34 PM EDTSpecial Weather StatementFFCTaylor26 min
Aug 7, 1:38 PM EDTSpecial Weather StatementFFCJones37 min
Aug 7, 1:47 PM EDTSpecial Weather StatementFFCHenry, Newton43 min
Aug 7, 1:51 PM EDTSevere Thunderstorm WarningFFCTaylor39 min
Aug 7, 2:20 PM EDTSpecial Weather StatementFFCJones40 min
Aug 7, 2:27 PM EDTSevere Thunderstorm WarningFFCWalton33 min
Aug 7, 2:30 PM EDTSpecial Weather StatementFFCSchley, Taylor45 min
Aug 7, 2:35 PM EDTSpecial Weather StatementFFCButts, Henry, Morgan, Newton25 min
Aug 7, 2:39 PM EDTSpecial Weather StatementFFCTalbot51 min
Aug 7, 2:47 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Henry, Spalding28 min
Aug 7, 2:49 PM EDTSpecial Weather StatementFFCCrawford26 min
Aug 7, 3:02 PM EDTSpecial Weather StatementFFCMorgan28 min
Aug 7, 3:07 PM EDTSevere Thunderstorm WarningFFCTalbot23 min
Aug 7, 3:10 PM EDTSpecial Weather StatementFFCMacon50 min
Aug 7, 3:20 PM EDTSpecial Weather StatementFFCLamar, Spalding25 min
Aug 7, 3:28 PM EDTSpecial Weather StatementFFCTroup47 min
Aug 7, 3:31 PM EDTSpecial Weather StatementFFCTalbot44 min
Aug 7, 3:35 PM EDTSpecial Weather StatementFFCGreene25 min
Aug 7, 3:42 PM EDTSpecial Weather StatementFFCJones33 min
Aug 7, 3:52 PM EDTSpecial Weather StatementFFCHouston23 min
Aug 7, 3:53 PM EDTSpecial Weather StatementFFCPike37 min
Aug 7, 3:54 PM EDTSpecial Weather StatementFFCHancock, Putnam36 min
Aug 7, 4:03 PM EDTSpecial Weather StatementFFCLamar, Monroe, Pike, Upson27 min
Aug 7, 4:12 PM EDTSpecial Weather StatementFFCHouston33 min
Aug 7, 4:15 PM EDTSpecial Weather StatementFFCTwiggs30 min
Aug 7, 4:17 PM EDTSpecial Weather StatementFFCMeriwether, Pike, Troup28 min
Aug 7, 4:21 PM EDTSpecial Weather StatementFFCJones24 min
Aug 7, 4:34 PM EDTSpecial Weather StatementFFCLamar, Monroe, Pike26 min
Aug 7, 4:38 PM EDTSpecial Weather StatementFFCGlascock, Hancock, Warren37 min
Aug 7, 4:40 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs35 min
Aug 7, 4:50 PM EDTSpecial Weather StatementFFCMeriwether, Pike25 min
Aug 7, 4:53 PM EDTSpecial Weather StatementFFCBleckley37 min
Aug 7, 5:05 PM EDTSpecial Weather StatementFFCDeKalb, Fulton25 min
Aug 7, 5:10 PM EDTSpecial Weather StatementFFCFayette, Spalding35 min
Aug 7, 5:15 PM EDTSpecial Weather StatementFFCWilkinson30 min
Aug 7, 5:28 PM EDTSpecial Weather StatementFFCLaurens32 min
Aug 7, 5:34 PM EDTSpecial Weather StatementFFCDouglas, Fulton26 min
Aug 7, 5:51 PM EDTSpecial Weather StatementFFCWilcox24 min
Aug 7, 5:54 PM EDTSpecial Weather StatementFFCLaurens36 min
Aug 7, 6:02 PM EDTSpecial Weather StatementFFCCobb, Fulton28 min
Aug 7, 6:19 PM EDTSpecial Weather StatementFFCWilcox41 min
Aug 7, 6:26 PM EDTSpecial Weather StatementFFCDodge49 min
Aug 7, 6:27 PM EDTSpecial Weather StatementFFCTreutlen48 min
Aug 7, 6:31 PM EDTSpecial Weather StatementFFCEmanuel29 min
Aug 7, 6:58 PM EDTSpecial Weather StatementFFCWhite32 min
Aug 7, 7:03 PM EDTSpecial Weather StatementFFCWilcox27 min
Aug 7, 7:16 PM EDTSpecial Weather StatementFFCEmanuel29 min

Nearby

Special Weather Statements in Georgia, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.